Harmonic morphisms from homogeneous spaces of positive curvature

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Bibtex

@article{cb593faa5f474b4b959744613385de64,
title = "Harmonic morphisms from homogeneous spaces of positive curvature",
abstract = "We prove local existence of complex-valued harmonic morphisms from any Riemannian homogeneous spaces of positive curvature, except the Berger space Sp(2)/SU(2)",
keywords = "Harmonic morphisms, Riemannian homogeneous spaces, minimal submanifolds",
author = "Sigmundur Gudmundsson and Martin Svensson",
year = "2014",
doi = "10.1017/S0305004114000334",
language = "English",
volume = "157",
pages = "321--327",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "1469-8064",
publisher = "Cambridge University Press",
number = "2",

}